# SDR USAA2014070100008

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 45,066 hours, 16,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Displaced
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD ENTRY DOOR HARD TO OPEN & CLOSE HINGES.  UPPER HINGE FITTING BEARING DISPLACED.  REPLACED UPPER HINGE FITTING ASSEMBLY IAW AMM 52-11-31 & 52-10-00.  OPERATIONS CHECKED NORMAL.
